# SDR ZZDA2011207

- Difficulty date: February 24, 2011
- Submitted: February 25, 2011
- Operation: Air carrier
- Aircraft: N961AT
- Make and model: Boeing 717-200
- Aircraft serial: 55023
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT VENT BOX UPPER FORWARD AND AFT ANGLE, CRACKED.  ACCOMPLISHED ANGLE REPLACEMENT PER B717 SRM 51-41-02.
